Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Karyn_elise

SOLODYN (MINOCYCLINE)

Recommended Posts

I went to my dermatologist and told her the doxycycline she perscribed me isn't working any more after 6-7 months of perfectly clear skin....

I asked about and was hoping she would perscribe me on ACCUTANE. She said she wouldn't put me on ACCUTANE until nothing else works for me since my acne is not severe.

She prescribed me SOLODYN (MINOCYCLINE).

Has anyone else tried this???? Or is currently taking this medicine??? If so did it work for you???

What is your opinion on this medicine?

I really hope this stuff works.

Thanks Karyn

Share this post


Link to post
Share on other sites

Ya my derm told me the same thing. I was put on solodyn, then switched to mino. cuz it's pretty much the same thing, just cheeper, and was on it for about 4/5 months. It did nothing for me. I just stopped taking it about 2 weeks ago, and my skin is getting worse, but it wasn't doing anything when i was taking it. I just didn't see the point in taking something that wasn't working. Now i'm hoping that my derm. sees that nothing's working, and he'll put me on accutane. mine's not severe either, only mild/moderate, but i've tried everything and have had it for 1/3 of my life. I would give it like 3 months or so, and if you don't see any imporvement, then hopefully your derm will put you on accutane. good luck though i hope you see results!

Share this post


Link to post
Share on other sites

I was on minocin for a couple years. I found that it didn't clear up the acne, but certainly controlled it, as i cannon imagine what my face would look like without it. I am going on accutane now so I can completely get rid of it though.

Share this post


Link to post
Share on other sites

I was on Minocycline for about 3 months. It worked on the acne, but it left me very red and very sensitive to the sun, to the heat, and I would just flush really easily. Took about a month for redness to go away once I stopped taking it. Now, about 5 months later, acne is back and worse than before.

Share this post


Link to post
Share on other sites

Solodyn worked horrible for me. I had an inital breakout from it and one of the cysts left a mark on my face. I would inquire about another antibiotic called bactrim when you see your doctor.

Share this post


Link to post
Share on other sites

Meh i was on this, was rubbish, and made my brain swell :S

i was then put on erythromycin, and i love the stuff :) should be renamed "erythro-my-skin-is-clear"

good stuff.......

yeah ktown is kingston, you on about the one in Surrey, UK? Im from Hounslow lol, and go to ktown all the time (oceana/works ftw)

x

Share this post


Link to post
Share on other sites
Meh i was on this, was rubbish, and made my brain swell :S

i was then put on erythromycin, and i love the stuff :) should be renamed "erythro-my-skin-is-clear"

good stuff.......

yeah ktown is kingston, you on about the one in Surrey, UK? Im from Hounslow lol, and go to ktown all the time (oceana/works ftw)

x

Share this post


Link to post
Share on other sites

Whether or not a drug works for you depends on the type of bacteria you have on your skin. That's why some drugs work for some people, but do nothing for others. I, myself, couldn't tolerate Solodyn. Very nasty side effects. But I seem to have an allergy to tetracyclines.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×